# SDR SWIA201129116

- Difficulty date: December 31, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 28,381 hours, 40,142 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A WHITE FLOOR LEVEL EMERGENCY LIGHT AT 3A IS OUT.  (FLT 5610)  REPAIRED FLOOR LEVEL EMERGENCY LIGHT WIRING.
